As the vaccination drives are speeding up across the world, cases of people experiencing side effects after taking COVID-19 shots are also increasing. However, temporary side effects after taking COVID shots such as fatigue, fever, and headache are signs that your immune system is revving up. These are a normal response to vaccines.
Dr. Peter Marks, vaccine chief at the U.S. Food and Drug Administration suggested not to plan any strenuous physical activity the day after getting your COVID-19 dose.
Here’s why some people are experiencing the side effects of a vaccine. Our immune system has arms, the first of which comes into action right when our body detects a foreign intruder. White blood cells swarm the part where the foreign particles are detected in the body as a counteraction. This results in chills, fever, fatigue, and other side effects.
In the background, your body also sets the second part in motion by generating antibodies that provide real protection against the infection.
Thus, having these side effects is normal and as these senses tend to wane with age, youngsters feel side effects more than older adults. That said, everyone reacts differently, and not experiencing these side effects doesn’t mean that the vaccine is not working.